MAUDE Adverse Event Report: SHOCKWAVE MEDICAL, INC. SHOCKWAVE M5+ IVL; PERCUTANEOUS CATHETER, ULTRASOUND

SHOCKWAVE MEDICAL, INC. SHOCKWAVE M5+ IVL; PERCUTANEOUS CATHETER, ULTRASOUND
Model Number M5IVL5560
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Shockwave device ruptured in patient's right leg.Removed from body with no harm to patient.Physician aware, device saved.Fda safety report id# (b)(4).

Brand Name
SHOCKWAVE M5+ IVL
Common Device Name
PERCUTANEOUS CATHETER, ULTRASOUND
Manufacturer (Section D)
SHOCKWAVE MEDICAL, INC.
MDR Report Key15498812
Report NumberMW5112291
Device Sequence Number19284177
Product Code PPN
UDI-Device Identifier00195451000249
UDI-Public(01)00195451000249(17)240531(10)
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberM5IVL5560
Device Catalogue NumberM5PIVL5560
Device Lot NumberA220506D
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown